# SDR ABXA20130925586

- Difficulty date: September 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140T011514
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO BS 434 , STRINGER SPLICE 30L CRACKED.  SPLICE REMOVED AND INSTALLED NEW SPLICE IAW SRM 51-40-02.  SDR CRACKED 1" PN 140T0115-14, STRINGER SPLICE EXACT FS/BS LOCATION ON AC 434 TO 438 AND 30L TO 30L.  ACFT WAS GROUNDED.
